# SDR SWIA200412954

- Difficulty date: February 29, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 4,128 hours, 3,564 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 WOULD NOT ENGAGE.  REMOVED AND REPLACED HSTCU IAW CL600 MM 27-41-01, OPS CHECK GOOD.
